# SDR ACE0117021

- Difficulty date: January 18, 2002
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Burned
- Location: Mlg
- Part time: 883 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT AFTER DEPARTURE FROM HPB, THE LANDING GEAR SELECTOR HANDLE WAS INOPERATIVE AND WOULD NOT RAISE THE LANDING GEAR.  THE FLIGHT CONTINUED, WITH THE GEAR EXTENDED.  AN UNEVENTFUL LANDING WAS MADE AND MAINTENANCE REPLACED THE LANDING GEAR POWER PACK CONTROL RELAY DUE TO BURNED CONTACTS.
